# SDR RRXA991695

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO MAIN CARGO DOOR, SEAL ATTACHMENT ANGLE BETWEEN Y=213 TO Y=240.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGED ANGLE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW ATTACHMENT ANGLE AND INSTALLED IAW DC-8 SRM 53-1-0.
